Oscillation Theorems for Even Order Damped Equations with Distributed Deviating Arguments
Chunxia Gao and
Peiguang Wang
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
A class of even order damped differential equations with distributed deviating arguments are investigated. Several new criteria that ensure the oscillation of solutions are obtained. To demonstrate the validity of the results obtained, two examples are given.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/393892.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/393892.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:393892
DOI: 10.1155/2013/393892
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().